# SDR RAIA00411028

- Difficulty date: November 26, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 14,651 hours, 13,561 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - EMERGENCY LIGHT INOP.  MAINTENANCE RE-SECURED CONNECTOR ON EMERGENCY LIGHT.
